Calculation of integer and noninteger n-dimensional debye functions using binomial coefficients and incomplete gamma functions

Guseinov I. I., Mamedov B. A.

INTERNATIONAL JOURNAL OF THERMOPHYSICS, vol.28, no.4, pp.1420-1426, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s10765-007-0256-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1420-1426
  • Çanakkale Onsekiz Mart University Affiliated: No


Recursion and analytical relations for the evaluation of integer and noninteger n-dimensional Debye functions have been derived. Using the binomial expansion theorem, these functions are expressed through the binomial coefficients and familiar incomplete gamma functions. This simplification and the use of the memory of the computer for calculation of binomial coefficients may extend the limits to large arguments for users and result in speedier calculation, should such limits be required in practice. Comparison of numerical results shows that analytical solutions are accurate almost from the beginning of the calculation time. The series expansion relations obtained is sufficiently accurate over the entire range of parameters. The convergence rate of the series is estimated and discussed.